Publication Type:

Journal Article

Source:

Proceedings of the Jangjeon Mathematical Society, Jangjeon Mathematical Society, Volume 18, Number 1, p.21–30 (2015)

Cite this Research Publication

Sarada Jayan and Dr. K.V. Nagaraja, “Numerical integration over irregular domains using generalized Gaussian quadrature”, Proceedings of the Jangjeon Mathematical Society, vol. 18, pp. 21–30, 2015.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS